Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear elliptic problems. II


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 70 (1964), 299-302
DOI: https://doi.org/10.1090/S0002-9904-1964-11134-4
MathSciNet review: 0160033
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 2. F. E. Browder, Nonlinear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858-861. MR 156117
  • 3. F. E. Browder, Strongly nonlinear parabolic boundary value problems, Amer. J. Math. (to appear). MR 166489
  • 4. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. (to appear). MR 156116
  • 5. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach space, Proc. Nat. Acad. Sci. (to appear).
  • 6. M. I. Višik, Solution of a system of quasilinear equations in divergence form under periodic boundary conditions, Dokl. Akad. Nauk SSSR 137 (1961), 502-505. (Russian) MR 150453
  • 7. M. I. Višik, Boundary value problems for quasilinear strongly elliptic systems in divergence form, Dokl. Akad. Nauk SSSR 138 (1961), 518-521. (Russian) MR 150454
  • 8. M. I. Višik, Simultaneous quasilinear equations with lower order terms, Dokl. Akad. Nauk SSSR 144 (1962), 13-16. (Russian) MR 152746
  • 9. M. I. Višik, Quasilinear strongly elliptic systems of differential equations having divergence form, Trudy Moskov Mat. Obšč. 12 (1963), 125-184. MR 156085


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11134-4

American Mathematical Society